# SDR SWAA2019072235183

- Difficulty date: June 25, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE NUTPLATES AT FLOOR SUPPORT CARGO TIE DOWNS CORRODED BETWEEN BS. 727A TO BS. 907, RBL 14.  R&R TIE DOWN IAW SRM & DWG.
